breed

Q. My four month old Golden Retriever who is about twenty to thirty pounds presented with sudden eye and muzzle swelling. Gave her benadryl

A. It sounds like allergic reaction. Benadryl can help ( 1-2 mg per kilo) but sometimes it can have poor effect in animals. See your vet if you will notice panting, difficulty breathing, weakness, general rash or benardyl will not improve the situation.

Answered By
ZANETA KRASON



Related Questions

Related Articles


A Few Texas Fourth of July Hazards for Your Puppy (That Could Apply Elsewhere, Too)

So I did a quick Google search to see what the major hazards for dogs were during this time — it was mostly a laundry list of fireworks related info. For that I'll refer you to Dr. Kuhly's spectacular article about how you and your...

Read More
Pet Insurance : Three Personal Experiences

"When my cat needed a five-thousand-dollar operation," John says, "I was in a bind. I’d lost my job and just didn’t have the money. The operation would mean saving my cat. But in these tough times, I didn’t...

Read More

DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.

IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.

Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.

User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.

petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.

Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.

Continue Reading